# SDR DHL9871778C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE BOTTOM 5TH RIB FROM FRONT 7 O'CLOCK POSITION CHAFFED THROUGH.  REMOVED AND REPLACED DOUBLER PER SRM 54-10-3, 8 BY 3, N/R 6116.
